A variant of the Abel–Goncharov interpolation problem
Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 59-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_2_a6,
author = {Yu. A. Kaz'min},
title = {A variant of the {Abel{\textendash}Goncharov} interpolation problem},
journal = {Matemati\v{c}eskie zametki},
pages = {59--65},
year = {1989},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a6/}
}
Yu. A. Kaz'min. A variant of the Abel–Goncharov interpolation problem. Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 59-65. http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a6/